MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83775
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual inspection was performed on a pusher wire, coil and introducer sheath.The coil and pusher wire arms were not interlocked within introducer sheath.The twist lock of the introducer sheath had been opened.The introducer sheath was inspected, and no anomalies were noted.The pusher wire was inspected, and no anomalies were noticed.The coil was returned kinked and stretched.Functional inspection was performed by advancing the coil through the introducer sheath.However, it was not possible to continue advancing the coil, as the main coil was stuck; it was necessary to cut the sheath in order to release the main coil.Microscopic inspection on pusher wire showed the proximal end had a smooth surface.The pusher wire was inspected, and no damages were noticed.The main coil zap tip also had a smooth surface.The interlocking arm was inspected, and it was found detached.The part was not returned.Dimensional inspection of the pusher wire and main coil that could be measured, were within specification.
 
Event or Problem Description
Reportable based on device analysis completed on 07may2021.It was reported that coil was stuck inside the catheter.A 3mm x 10cm idc-18 was selected for use.During procedure, it was noted that the coil got stuck inside the renegade catheter.The procedure was completed with a different device.No patient complications were reported.However, device analysis revealed a detached interlocking arm.

Brand Name
IDC
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11917899
Report Number2134265-2021-06969
Device Sequence Number923849
Product Code KRD
UDI-Device Identifier08714729158721
UDI-Public08714729158721
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2023
Device Model Number83775
Device Catalogue Number83775
Device Lot Number0026295203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2021
Initial Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1